# SDR DALA2014091405038

- Difficulty date: September 10, 2014
- Submitted: September 14, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 51,074 hours, 27,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.    R & R POWER SUPPLY.  OPS CHECKED GOOD.
